Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 56, issue 4, 2002

A random power record model pp. 345-353 Downloads
Glenn Hofmann and H. N. Nagaraja
Variations of Fréchet measures of p-stable motions pp. 355-360 Downloads
R. C. Blei and Nasser Towghi
Estimating monotone functions pp. 361-367 Downloads
Mark G. Low and Yung-Gyung Kang
On the average run lengths of quality control schemes using a Markov chain approach pp. 369-380 Downloads
James C. Fu, Fred A. Spiring and Hansheng Xie
Estimation of the maximum and minimum in a model for bounded, dependent data pp. 381-393 Downloads
Adam T. Martinsek
Unimodality of the distribution of record statistics pp. 395-398 Downloads
Prasanta Basak and Indrani Basak
A local limit theorem for random walk maxima with heavy tails pp. 399-404 Downloads
Søren Asmussen, Vladimir Kalashnikov, Dimitrios Konstantinides, Claudia Klüppelberg and Gurami Tsitsiashvili
On explicit occupation time distributions for Brownian processes pp. 405-417 Downloads
Gerard Hooghiemstra
Characterization of the monotone case for a best choice problem with a random number of objects pp. 419-423 Downloads
Zdzislaw Porosinski
The BLUPs are not "best" when it comes to bootstrapping pp. 425-430 Downloads
Jeffrey S. Morris
Nonparametric tests for random effects in the balanced incomplete block design pp. 431-437 Downloads
Sigit Nugroho and Z. Govindarajulu
On global consistency of a bivariate survival estimator under univariate censoring pp. 439-446 Downloads
Michael R. Kosorok

Volume 56, issue 3, 2002

Estimation of equifrequency histograms pp. 227-238 Downloads
Prabir Burman
A unified treatment of direct and indirect estimation of a probability density and its derivatives pp. 239-250 Downloads
Belkacem Abdous, Stéphane Germain and Nadia Ghazzali
Strong laws for Euclidean graphs with general edge weights pp. 251-259 Downloads
Raul Jimenez and J. E. Yukich
Density deconvolution based on wavelets with bounded supports pp. 261-269 Downloads
Marianna Pensky
An insight into linear calibration: univariate case pp. 271-281 Downloads
Jason J. Z. Liao
A note on a simple Markov bilinear stochastic process pp. 283-288 Downloads
Daren B. H. Cline and Huay-min H. Pu
Robust model selection in regression via weighted likelihood methodology pp. 289-300 Downloads
Claudio Agostinelli
Hausdorff dimension of Weierstrass-Mandelbrot process pp. 301-307 Downloads
Jerzy Szulga
Symmetric and isomorphic properties of qualitative probability structures on a finite set pp. 309-319 Downloads
Petros Hadjicostas
On best choice problems having similar solutions pp. 321-327 Downloads
Zdzislaw Porosinski
Estimation of regression functions with a discontinuity in a derivative with local polynomial fits pp. 329-343 Downloads
J. Huh and K. C. Carrière

Volume 56, issue 2, 2002

A uniform limit theorem for predictive distributions pp. 113-120 Downloads
Patrizia Berti and Pietro Rigo
Estimation of a parameter vector restricted to a cone pp. 121-129 Downloads
Idir Ouassou and William E. Strawderman
Six multivariate Zipf distributions and their related properties pp. 131-141 Downloads
Hsiaw-Chan Yeh
Hoeffding's inequality for uniformly ergodic Markov chains pp. 143-146 Downloads
Peter W. Glynn and Dirk Ormoneit
Profile quasi-likelihood pp. 147-154 Downloads
Lu Lin and Runchu Zhang
On the use of generalized linear models following a sequential design pp. 155-161 Downloads
William F. Rosenberger and Mingxiu Hu
A dependent bivariate t distribution with marginals on different degrees of freedom pp. 163-170 Downloads
M. C. Jones
On a Bayesian aspect for soft wavelet shrinkage estimation under an asymmetric Linex loss pp. 171-175 Downloads
Su-Yun Huang
A note on estimating the change-point of a gradually changing stochastic process pp. 177-191 Downloads
Alexander Aue and Josef Steinebach
Random walks on trees and the law of iterated logarithm pp. 193-197 Downloads
Mokhtar H. Konsowa
A note on various holding probabilities for random lazy random walks on finite groups pp. 199-206 Downloads
Martin Hildebrand
Testing against ordered alternatives for multivariate censored survival data pp. 207-216 Downloads
Suzanne R. Dubnicka
A more powerful step-up procedure for controlling the false discovery rate under independence pp. 217-225 Downloads
Koon-Shing Kwong and Ee-Hwee Wong

Volume 56, issue 1, 2002

Sample size determination for constructing a constant width confidence interval for a binomial success probability pp. 1-5 Downloads
W. Liu and B. J. R. Bailey
Rates of weak convergence for images of measures by families of mappings pp. 7-12 Downloads
André Mas
Statistical implications of selectively reported inferential results pp. 13-22 Downloads
Nicola Loperfido
On the Bickel-Rosenblatt test for first-order autoregressive models pp. 23-35 Downloads
Sangyeol Lee and Seongryong Na
On the confidence region for the bivariate co-ordinate-wise quantiles of the continuous bivariate distribution functions pp. 37-43 Downloads
H. M. Barakat
Exact distribution of positive linear combinations of inverted chi-square random variables with odd degrees of freedom pp. 45-50 Downloads
Viktor Witkovsky
Mean squared error properties of the kernel-based multi-stage median predictor for time series pp. 51-56 Downloads
Jan G. Gooijer, Ali Gannoun and Dawit Zerom
Asymptotic distributions for goodness-of-fit statistics in a sequence of multinomial models pp. 57-67 Downloads
L. Györfi and I. Vajda
A new class of nearly self-financing strategies pp. 69-75 Downloads
D. M. Salopek
On the invariant estimation of an exponential scale using doubly censored data pp. 77-82 Downloads
Mohamed T. Madi
The symmetry in the martingale inequality pp. 83-91 Downloads
Sungchul Lee and Zhonggen Su
Comparison theorem for solutions of backward stochastic differential equations with continuous coefficient pp. 93-100 Downloads
Jicheng Liu and Jiagang Ren
Law of iterated logarithm and consistent model selection criterion in logistic regression pp. 101-112 Downloads
Guoqi Qian and Chris Field

Volume 55, issue 4, 2001

A note on the variance of a lightly trimmed mean when multiple outliers are present in the sample pp. 339-343 Downloads
N. Balakrishnan and H. A. David
Moderate deviations for the maximum likelihood estimator pp. 345-352 Downloads
Fuqing Gao
Estimation of conditional L1-median from dependent observations pp. 353-358 Downloads
Alain Berlinet, Benoît Cadre and Ali Gannoun
Sets of random variables with a given uncorrelation structure pp. 359-366 Downloads
Sofiya Ostrovska
The best constant in the Rosenthal inequality for nonnegative random variables pp. 367-376 Downloads
R. Ibragimov and Sh. Sharakhmetov
Tail behavior of the least-squares estimator pp. 377-384 Downloads
Jana Jurecková, Roger Koenker and Stephen Portnoy
The Glivenko-Cantelli theorem based on data with randomly imputed missing values pp. 385-396 Downloads
Majid Mojirsheibani
Integrated squared error estimation of Cauchy parameters pp. 397-401 Downloads
Panagiotis Besbeas and Byron J. T. Morgan
Validity of the Aalen-Johansen estimators of stage occupation probabilities and Nelson-Aalen estimators of integrated transition hazards for non-Markov models pp. 403-411 Downloads
Somnath Datta and Glen A. Satten
Robust inference for generalized linear models with application to logistic regression pp. 413-419 Downloads
Gianfranco Adimari and Laura Ventura
Martingale transforms and Girsanov theorem for long-memory Gaussian processes pp. 421-430 Downloads
Yuliya Mishura and Esko Valkeila
The law of large numbers with exceptional sets pp. 431-438 Downloads
István Berkes
A note on kernel assisted estimators in missing covariate regression pp. 439-449 Downloads
Suojin Wang and C. Y. Wang

Volume 55, issue 3, 2001

Moment and probability inequalities for sums of bounded additive functionals of regular Markov chains via the Nummelin splitting technique pp. 227-238 Downloads
S. J. M. Clémençon
On the distribution of the domination number for random class cover catch digraphs pp. 239-246 Downloads
Carey E. Priebe, Jason G. DeVinney and David J. Marchette
Extended covariance identities and inequalities pp. 247-255 Downloads
Nicolas Privault
Behaviour of Dickey-Fuller F-tests under the trend-break stationary alternative pp. 257-268 Downloads
Amit Sen
Second-order biases of maximum likelihood estimates in overdispersed generalized linear models pp. 269-280 Downloads
Gauss M. Cordeiro and Denise A. Botter
Rates of convergence of autocorrelation estimates for autoregressive Hilbertian processes pp. 281-291 Downloads
Serge Guillas
Asymptotic properties of location estimators based on projection depth pp. 293-299 Downloads
Jeankyung Kim and Jinsoo Hwang
On conditional compactly uniform pth-order integrability of random elements in Banach spaces pp. 301-309 Downloads
Manuel Ordóñez Cabrera and Andrei I. Volodin
Consistency of nonparametric maximum likelihood estimation of a distribution function based on doubly interval-censored failure time data pp. 311-318 Downloads
Hong-Bin Fang and Jianguo Sun
Generalised bootstrap in non-regular M-estimation problems pp. 319-328 Downloads
Arup Bose and Snigdhansu Chatterjee
On the distribution of surplus immediately before ruin under interest force pp. 329-338 Downloads
Hailiang Yang and Lihong Zhang

Volume 55, issue 2, 2001

On the number of points near the multivariate maxima pp. 113-124 Downloads
Enkelejd Hashorva and Jürg Hüsler
Efficiency comparison of methods for estimation in longitudinal regression models pp. 125-135 Downloads
Roger P. Qu, Jun Shao and Mari Palta
Generalized edge frequency polygon for density estimation pp. 137-145 Downloads
Jianping Dong and Chuang Zheng
L2-tests for sparse multinomials pp. 147-158 Downloads
Hannelore Liero
Concentration of capital--the product form of the Law of Large Numbers in L1 pp. 159-162 Downloads
Krzysztof Oleszkiewicz
Two comparison theorems for nonlinear first passage times and their linear counterparts pp. 163-171 Downloads
Gerold Alsmeyer
Kernel density estimation: the general case pp. 173-180 Downloads
V. S. M. Campos and C. C. Y. Dorea
An extension of the Erdös-Neveu-Rényi theorem with applications to order statistics pp. 181-186 Downloads
M. Kaluszka and A. Okolewski
A note on the distribution of integrals of geometric Brownian motion pp. 187-192 Downloads
Rabi Bhattacharya, Enrique Thomann and Edward Waymire
Maximum likelihood estimation of a nonparametric signal in white noise by optimal control pp. 193-203 Downloads
G. N. Milstein and M. Nussbaum
Improved Steffensen type bounds on expectations of record statistics pp. 205-212 Downloads
L. Gajek and A. Okolewski
The mean radius of curvature of an exponential family pp. 213-220 Downloads
Hassairi Abdelhamid and Masmoudi Afif
Species accumulation functions and pure birth processes pp. 221-226 Downloads
L. G. Gorostiza and E. Díaz-Francés

Volume 55, issue 1, 2001

Likelihood estimation after nonparametric transformation pp. 1-7 Downloads
Ying-Kuen Cheung and Jason P. Fine
Asymptotic local test for linearity in adaptive control pp. 9-17 Downloads
Jean-Michel Poggi and Bruno Portier
Ordered sample from two-parameter GEM distribution pp. 19-27 Downloads
Hajime Yamato, Masaaki Sibuya and Toshifumi Nomachi
Perpetuities and asymptotic change-point analysis pp. 29-38 Downloads
Michael Baron and Andrew L. Rukhin
A note on multivariate M-quantiles pp. 39-44 Downloads
Jens Breckling, Philip Kokic and Oliver Lübke
Convergence and symmetry of infinite products of independent random variables pp. 45-52 Downloads
Italo Simonelli
On the efficiency of extended generalized estimating equation approaches pp. 53-61 Downloads
Brajendra C. Sutradhar and Pranesh Kumar
Strong ergodicity of monotone transition functions pp. 63-69 Downloads
Hanjun Zhang, Anyue Chen, Xiang Lin and Zhenting Hou
Multivariate negative aging in an exchangeable model of heterogeneity pp. 71-82 Downloads
F. Spizzichino and G. L. Torrisi
Statistical analysis of the inhomogeneous telegrapher's process pp. 83-88 Downloads
Stefano Iacus
Some estimates of geometric sums pp. 89-97 Downloads
Jean-Louis Bon and Vladimir Kalashnikov
How many moments can be estimated from a large sample? pp. 99-105 Downloads
Abram Kagan and Sergei Nagaev
Stochastic comparisons of random minima and maxima from life distributions pp. 107-112 Downloads
Jaroslaw Bartoszewicz
Page updated 2021-08-05